Vol. 1, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
Ramification groups of coverings and valuations

Takeshi Saito

Vol. 1 (2019), No. 3, 373–426

We give a purely scheme theoretic construction of the filtration by ramification groups of the Galois group of a covering. The valuation need not be discrete but the normalizations are required to be locally of complete intersection.

Dedicated to the memory of Michel Raynaud

ramification groups, valuation rings
Mathematical Subject Classification 2010
Primary: 14B25
Secondary: 11S15
Received: 8 January 2018
Revised: 8 May 2018
Accepted: 23 May 2018
Published: 8 August 2018
Takeshi Saito
Department of Mathematical Sciences
University of Tokyo